×

zbMATH — the first resource for mathematics

Filtering design for two-dimensional Markovian jump systems with state-delays and deficient mode information. (English) Zbl 1339.93111
Summary: This paper is concerned with the problem of \(\mathcal{H}_\infty\) filtering for a class of two-dimensional Markovian jump linear systems described by the Fornasini-Marchesini local state-space model. The systems under consideration are subject to state-delays and deficient mode information in the Markov chain. The description of deficient mode information is comprehensive that simultaneously includes the exactly known, partially unknown and uncertain transition probabilities. By invoking the properties of the transition probability matrix, together with the convexification of uncertain domains, a new \(\mathcal{H}_\infty\) performance analysis criterion for the filtering error system is firstly derived. Then, via some matrix inequality linearisation procedures, two approaches for the filter synthesis are proposed. It is shown that both the full-order and reduced-order filters can be constructed by solving a set of linear matrix inequalities. Finally, simulation studies are provided to illustrate the effectiveness of the proposed design methods.

MSC:
93E11 Filtering in stochastic control theory
93E15 Stochastic stability in control theory
PDF BibTeX Cite
Full Text: DOI
References:
[1] Assawinchaichote, W.; Nguang, S. K.; Shi, P., Robust \(\mathcal{H}_\infty\) fuzzy filter design for uncertain nonlinear singularly perturbed systems with Markovian jumps: an LMI approach, Inform. Sci., 177, 7, 1699-1714, (2007) · Zbl 1113.93078
[2] Boukas, E. K., Stochastic switching systems: analysis and design, (2005), Birkhauser Boston
[3] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V., Linear matrix inequality in systems and control theory, (1994), SIAM Philadelphia, PA
[4] Chen, B.; Li, H.; Shi, P.; Lin, C.; Zhou, Q., Delay-dependent stability analysis and controller synthesis for Markovian jump systems with state and input delays, Inform. Sci., 179, 16, 2851-2860, (2009) · Zbl 1165.93341
[5] Chu, B.; Liu, Y., On the asymptotic stability of positive 2-D systems described by the Roesser model, IEEE Trans. Circ. Syst. - Part II: Express Briefs, 54, 12, 1102-1104, (2007)
[6] Du, C.; Xie, L.; Zhang, C., \(\mathcal{H}_\infty\) control and robust stabilization of two-dimensional systems in Roesser models, Automatica, 37, 2, 205-211, (2001) · Zbl 0970.93013
[7] Ding, D.; Li, X.; Yin, Y.; Xie, X., Further studies on relaxed stabilization conditions for discrete-time two-dimension Takagi-sugeno fuzzy systems, Inform. Sci., 189, 143-154, (2012) · Zbl 1247.93007
[8] Gao, H.; Lam, J.; Xu, S.; Wang, C., Stabilization and \(\mathcal{H}_\infty\) control of two-dimensional Markovian jump systems, IMA J. Math. Control Inform., 21, 4, 377-392, (2004) · Zbl 1069.93007
[9] Hmamed, A.; Kasri, C. E.; Tissir, E. H.; Alvarez, T.; Tadeo, F., Robust \(\mathcal{H}_\infty\) filtering for uncertain 2-D continuous systems with delays, Int. J. Innovative Comput. Inform. Control, 9, 5, 2167-2183, (2013)
[10] Hinamoto, T., Stability of 2-D discrete systems described by the Fornasini-Marchesini second model, IEEE Trans. Circ. Syst. - Part I: Regular Papers, 44, 3, 254-257, (1997)
[11] Karimi, H. R., Robust delay-dependent \(\mathcal{H}_\infty\) control of uncertain time-delay systems with mixed neutral, discrete, and distributed time-delays and Markovian switching parameters, IEEE Trans. Circ. Syst. - Part I: Regular Papers, 58, 8, 1910-1923, (2011)
[12] Karan, M.; Shi, P.; Kaya, C. Y., Transition probability bounds for the stochastic stability robustness of continuous- and discrete-time Markovian jump linear systems, Automatica, 42, 12, 2159-2168, (2006) · Zbl 1104.93056
[13] Krasovskii, N. N.; Lidskii, E. A., Analytical design of controllers in systems with random attributes, Autom. Remote Control Parts 1-3, 22, 1, 1021-1025, (1961) · Zbl 0104.36704
[14] Kaczorek, T., Two-dimensional linear systems, (1985), Springer Berlin, Germany · Zbl 0593.93031
[15] Li, F.; Zhang, X., Delay-range-dependent robust \(\mathcal{H}_\infty\) filtering for singular LPV systems with time variant delay, Int. J. Innovative Comput. Inform. Control, 9, 1, 339-353, (2013)
[16] Liu, H.; Ho, D. W.C.; Sun, F., Design of \(\mathcal{H}_\infty\) filter for Markov jumping linear systems with non-accessible mode information, Automatica, 44, 10, 2655-2660, (2008) · Zbl 1155.93432
[17] Lu, W. S., On a Lyapunov approach to stability analysis of 2-D digital filters, IEEE Trans. Circ. Syst. - Part I: Regular Papers, 41, 10, 665-669, (1994)
[18] Paszke, W.; Lam, J.; Galkowski, K.; Xu, S.; Lin, Z., Robust stability and stabilisation of 2D discrete state-delayed systems, Syst. Control Lett., 51, 3-4, 277-291, (2004) · Zbl 1157.93472
[19] Qiu, J.; Feng, G.; Yang, J., A new design of delay-dependent robust \(\mathcal{H}_\infty\) filtering for discrete-time T-S fuzzy systems with time-varying delay, IEEE Trans. Fuzzy Syst., 17, 5, 1044-1058, (2009)
[20] Qiu, J.; Feng, G.; Yang, J., Delay-dependent non-synchronized robust \(\mathcal{H}_\infty\) state estimation for discrete-time piecewise linear delay systems, Int. J. Adaptive Control Signal Process., 23, 2, 1082-1096, (2009) · Zbl 1191.93132
[21] Qiu, J.; Feng, G.; Yang, J., A new design of delay-dependent robust \(\mathcal{H}_\infty\) filtering for continuous-time polytopic systems with time-varying delay, Int. J. Robust Nonlinear Control, 20, 3, 346-365, (2010) · Zbl 1185.93137
[22] Qiu, X.; Shi, P.; Xiao, J.; Yang, J., A novel active filter for unbalanced 3-phase 4-wire power system based on linear adaptive notch filter and fuzzy adaptive hysteresis controller, Int. J. Innovative Comput. Inform. Control, 9, 6, 2619-2634, (2013)
[23] Roesser, R. P., A discrete state-space model for linear image processing, IEEE Trans. Autom. Control, 20, 1, 1-10, (1975) · Zbl 0304.68099
[24] Shi, P.; Boukas, E. K.; Agarwal, R. K., Kalman filtering for continuous-time uncertain systems with Markovian jumping parameters, IEEE Trans. Autom. Control, 44, 8, 1592-1597, (1999) · Zbl 0986.93066
[25] Shi, P.; Mahmoud, M. S.; Nguang, S. K.; Ismail, A., Robust filtering for jumping systems with mode-dependent delays, Signal Process., 86, 1, 140-152, (2006) · Zbl 1163.94387
[26] Shi, P.; Mahmoud, M. S.; Yi, J.; Ismail, A., Worst case control of uncertain jumping systems with multi-state and input delay information, Inform. Sci., 176, 2, 186-200, (2006) · Zbl 1121.93022
[27] Su, X.; Shi, P.; Wu, L.; Nguang, S. K., Induced \(l_2\) filtering of fuzzy stochastic systems with time-varying delays, IEEE Trans. Cybernet., 43, 4, 1251-1264, (2013)
[28] Su, X.; Shi, P.; Wu, L.; Song, Y., A novel approach to filter design for T-S fuzzy discrete-time systems with time-varying delay, IEEE Trans. Fuzzy Syst., 20, 6, 1114-1129, (2012)
[29] Su, X.; Shi, P.; Wu, L.; Song, Y., A novel control design on discrete-time Takagi-sugeno fuzzy systems with time-varying delays, IEEE Trans. Fuzzy Syst., 21, 4, 655-671, (2013)
[30] Tuan, H. D.; Apkarian, P.; Nguyen, T. Q.; Narikiyo, T., Robust mixed \(\mathcal{H}_2 / \mathcal{H}_\infty\) filtering of 2-D system, IEEE Trans. Signal Process., 50, 7, 1759-1771, (2002)
[31] Wu, H.; Cai, K., Robust fuzzy control for uncertain discrete-time nonlinear Markovian jump systems without mode observations, Inform. Sci., 177, 6, 1509-1522, (2007) · Zbl 1120.93337
[32] Wu, L.; Shi, P.; Gao, H.; Wang, C., \(\mathcal{H}_\infty\) mode reduction for two-dimensional discrete state-delayed systems, IEE Proc.-Vision Image Signal Process., 153, 6, 769-784, (2006)
[33] Wu, L.; Shi, P.; Gao, H.; Wang, C., \(\mathcal{H}_\infty\) filtering for 2-D Markovian jump systems, Automatica, 44, 7, 1849-1858, (2008) · Zbl 1149.93346
[34] Wu, L.; Su, X.; Shi, P., Output feedback control of Markovian jump repeated scalar nonlinear systems, IEEE Trans. Autom. Control, (2013)
[35] Wu, L.; Wang, Z.; Gao, H.; Wang, C., Filtering for uncertain 2-D discrete systems with state delays, Signal Process., 87, 9, 2213-2230, (2007) · Zbl 1186.94370
[36] Wu, L.; Zheng, W.; Gao, H., Dissipativity-based sliding mode control of switched stochastic systems, IEEE Trans. Autom. Control, 58, 3, 785-793, (2013) · Zbl 1369.93585
[37] Wei, Y.; Qiu, J.; Karimi, H. R.; Wang, M., A new design of \(\mathcal{H}_\infty\) filtering for continuous-time Markovian jump systems with time-varying delay and partially accessible mode information, Signal Process., 93, 9, 2392-2407, (2013)
[38] Wu, Z.; Shi, P.; Su, H.; Chu, J., \(l_2\)-\(l_\infty\) filter design for discrete-time singular Markovian jump systems with time-varying delays, Inform. Sci., 181, 24, 5534-5547, (2011) · Zbl 1243.93116
[39] Xiong, J.; Lam, J., Fixed-order robust \(\mathcal{H}_\infty\) filter design for Markovian jump systems with uncertain switching probabilities, IEEE Trans. Signal Process., 54, 4, 1421-1430, (2006) · Zbl 1373.94736
[40] Xu, H.; Zou, Y.; Xu, S.; Lam, J.; Wang, Q., \(\mathcal{H}_\infty\) model reduction of 2-D singular Roesser models, Multidim. Syst. Signal Process., 16, 3, 285-304, (2005) · Zbl 1219.93022
[41] Xu, S.; Lam, J.; Lin, Z.; Galkowski, K.; Paszke, W.; Sulikowski, B.; Rogers, E.; Owens, D., Positive real control of two-dimensional systems: Roesser models and linear repetitive processes, Int. J. Control, 76, 11, 1047-1058, (2003) · Zbl 1049.93052
[42] Xu, S.; Lam, J.; Mao, X., Delay-dependent \(\mathcal{H}_\infty\) control and filtering for uncertain Markovian jump systems with time-varying delays, IEEE Trans. Circ. Syst. - Part I: Regular Papers, 54, 9, 2070-2077, (2007) · Zbl 1374.93134
[43] Zhang, L.; Boukas, E. K., Mode-dependent \(\mathcal{H}_\infty\) filtering for discrete-time Markovian jump linear systems with partly unknown transition probabilities, Automatica, 45, 6, 1462-1467, (2009) · Zbl 1166.93378
[44] Zhang, Y.; He, Y.; Wu, M.; Zhang, J., Stabilization for Markovian jump systems with partial information on transition probability based on free-connection weighting matrices, Automatica, 47, 1, 79-84, (2011) · Zbl 1209.93162
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.